# SDR CA140306009

- Difficulty date: February 27, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 33,760 hours
- Engine: Pwa PW124B
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 97A2560000
- Condition: False Activation
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELT ACTIVATED WHILE ON THE GROUND,  REASON UNKNOWN.
